A Fredholm alternative for quasilinear elliptic equations with right hand side measure

Marco Degiovanni, Michele Colturato

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider a quasilinear elliptic equation with right-hand side measure, which does not satisfy the usual coercivity assumption. We prove an existence result in the line of the Fredholm alternative. For this purpose we develop a variant of degree theory suited to this setting.
Original languageEnglish
Pages (from-to)177-203
Number of pages27
JournalAdvances in Nonlinear Analysis
Volume5
DOIs
Publication statusPublished - 2016

Keywords

  • Degree theory
  • Quasilinear elliptic equations
  • Right-hand side measure

Fingerprint

Dive into the research topics of 'A Fredholm alternative for quasilinear elliptic equations with right hand side measure'. Together they form a unique fingerprint.

Cite this